# SDR DXTA2012121005203

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 10,026 hours, 6,158 cycles
- System (JASC): 2430 · DC Generating System
- Part: Computer
- Part number: 701730031424
- Part serial: 01062483
- Condition: Inoperative
- Location: Zone 200
- Part time: 134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 50 KTS DUE TO FAILURE OF DU 1, 2 AND 3, AS WELL AS FMS 1 AND RMU 1.  ALL AVIONICS REPOWERED WITHIN 15 SECONDS.  THE FOLLOWING AMBER CAS MSG.  REMAINED: FADEC REV ADC R, YD OFF LOWER, FADEC FAULT R A, FADEC FAULT L A.  TROUBLESHOT TO DEFECTIVE IC-800 IAC COMUPTER ON LT SIDE.  R & R NR 1 IAC WITH SPC UNIT IAW MM CH 34-25-01, REQ 42.  LOADED NAV, CUSTOM AND ACFT DATABASES.  OPS CHECK GOOD.
